The group of automorphisms of a real rational surface is n-transitive

Abstract : Let X be a rational nonsingular compact connected real algebraic surface. Denote by Aut(X) the group of real algebraic automorphisms of X. We show that the group Aut(X) acts n-transitively on X, for all natural integers n. As an application we give a new and simpler proof of the fact that two rational nonsingular compact connected real algebraic surfaces are isomorphic if and only if they are homeomorphic as topological surfaces.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00168831
Contributor : Frédéric Mangolte <>
Submitted on : Thursday, August 30, 2007 - 2:21:39 PM
Last modification on : Thursday, January 11, 2018 - 6:12:26 AM

Links full text

Identifiers

  • HAL Id : hal-00168831, version 1
  • ARXIV : 0708.3992

Collections

Citation

Johannes Huisman, Frédéric Mangolte. The group of automorphisms of a real rational surface is n-transitive. Bulletin of the London Mathematical Society / The Bulletin of the London Mathematical Society, 2009, 41 (3), pp.563-568. 〈hal-00168831〉

Share

Metrics

Record views

195